# SDR SWIA202162482

- Difficulty date: August 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 B/H HAS EVIDENCE OF CORROSION ON AFT R/H LOWER CORNER MARKED    (C-CHECK RO 11/10/2021)   PERFORMED REPLACEMENT/REPAIR OF THE RH FS280 BULKHEAD WEB REF CRJ-700 SRM 53-11-10-201-004-A01. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
